# SDR CA110117003

- Difficulty date: January 5, 2011
- Submitted: March 15, 2011
- Operation: Air carrier
- Make and model: Bombdr DHC8400
- Engine: Pwc PW610FA
- Propeller: Rotol CR4086123F17
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Actuator
- Part number: 485101
- Condition: Broken
- Location: Mlg Door
- Part time: 23,742 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MX WAS UNABLE TO OPEN RT MLG DOORS FOR SCHEDULED MX.  FURTHER TROUBLESHOOTING REVEALED A BROKEN ALTERNATE RELEASE CAM ASSY, BENT CLEVIS, AND HALF OF A BRG OUTER RACE FROM THE DOOR LINKAGE OVER CTR ALTERNATE RELEASE ARM.   RT ALTERNATE EXTENSION CAM MECHANISIM R & R. WORK PREFORMED, GEAR SWINGS/OPS CHECKS GOOD.  MFG HAS ISSUE AOM.436, WHICH RELATES TO THIS EVENT. (SDR 2011013000060/QXEA2011011000010)
